American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Andrew D. Bailey. Pointwise convergence of lacunary partial sums of almost periodic Fourier series. Proc. Amer. Math. Soc. 142 (2014) 1757-1771.
Abstract, references, and article information   
View Article: PDF

[2] Roger L. Jones and Gang Wang. Variation inequalities for the Fejér and Poisson kernels. Trans. Amer. Math. Soc. 356 (2004) 4493-4518. MR 2067131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Marshall Ash and Sh. T. Tetunashvili. New uniqueness theorems for trigonometric series. Proc. Amer. Math. Soc. 128 (2000) 2627-2636. MR 1657746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tilmann Gneiting. Kuttner's problem and a Pólya type criterion for characteristic functions. Proc. Amer. Math. Soc. 128 (2000) 1721-1728. MR 1646306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. S. Katsoprinakis and M. Papadimitrakis. Extensions of a theorem of Marcinkiewicz-Zygmund and of Rogosinski's formula and an application to Universal Taylor series. Proc. Amer. Math. Soc. 127 (1999) 2083-2090. MR 1641646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. S. Belinsky. Summability of Fourier series with the method of lacunary arithmetical means at the Lebesgue points. Proc. Amer. Math. Soc. 125 (1997) 3689-3693. MR 1425111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. R. Liflyand. On the Bochner-Riesz means of critical order. Proc. Amer. Math. Soc. 125 (1997) 1443-1450. MR 1371133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ricardo Estrada. Characterization of the Fourier series of a distribution having a value at a point . Proc. Amer. Math. Soc. 124 (1996) 1205-1212. MR 1307515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sagun Chanillo and Benjamin Muckenhoupt. Weak type estimates for Ces\`aro sums of Jacobi polynomial series. Memoirs of the AMS 102 (1993) MR 1132609.
Book volume table of contents   

[10] S. Thangavelu. Summability of Hermite expansions. II . Trans. Amer. Math. Soc. 314 (1989) 143-170. MR 958904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Thangavelu. Summability of Hermite expansions. I . Trans. Amer. Math. Soc. 314 (1989) 119-142. MR 958904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Niranjan Singh and K. M. Sharma. The integrability of generalized Garrett-Stanojevi\'c sums . Proc. Amer. Math. Soc. 104 (1988) 135-144. MR 929424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. Móricz. On the a.e.\ convergence of the arithmetic means of double orthogonal series . Trans. Amer. Math. Soc. 297 (1986) 763-776. MR 854098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. D. Dikshit. On summability of Fourier series at a point . Proc. Amer. Math. Soc. 92 (1984) 245-250. MR 754712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arun Kumar. Absolute total-effectiveness of a total effective $(N,\,p\sb{n})$\ method . Proc. Amer. Math. Soc. 84 (1982) 497-503. MR 643737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Elena Prestini. A generalized Bessel inequality . Proc. Amer. Math. Soc. 83 (1981) 99-102. MR 619991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. Colzani and P. M. Soardi. $L\sp{p}$ norms of certain kernels of the $N$-dimensional torus . Trans. Amer. Math. Soc. 266 (1981) 617-627. MR 617555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. E. Cross. The ${\rm SC}\sb{k+1}\ {\rm P}$-integral and trigonometric series . Proc. Amer. Math. Soc. 69 (1978) 297-302. MR 0476946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. N. Lal and Siya Ram. The absolute summability of Fourier series of a function of Wiener's class by N\"orlund means . Proc. Amer. Math. Soc. 67 (1977) 87-94. MR 0454502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. J. Newman. Summability methods fail for the $2\sp{n}th$ partial sums of Fourier series . Proc. Amer. Math. Soc. 45 (1974) 300-302. MR 0358200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. Marshall Ash and Grant V. Welland. Convergence, summability, and uniqueness of multiple trigonometric series. Bull. Amer. Math. Soc. 77 (1971) 123-127. MR 0275054.
Abstract, references, and article information   
View Article: PDF

[22] W. C. Randels. On the summability of Fourier series . Trans. Amer. Math. Soc. 41 (1937) 24-47. MR 1501890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. S. Bosanquet. Some arithmetic means connected with Fourier series . Trans. Amer. Math. Soc. 39 (1936) 189-204. MR 1501841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Einar Hille and J. D. Tamarkin. On the summability of Fourier series. I . Trans. Amer. Math. Soc. 34 (1932) 757-783. MR 1501662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bess M. Eversull. The summability of the triple Fourier series at points of discontinuity of the function developed . Trans. Amer. Math. Soc. 26 (1924) 313-334. MR 1501280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William F. Osgood. On Cantor's theorem concerning the coefficients of a convergent trigonometric series, with generalizations . Trans. Amer. Math. Soc. 10 (1909) 337-346. MR 1500844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1